Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

June 19, 2014Brown County, Martin County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 19, 2014, 2:00 PM CDT for Brown County, Martin County, Watonwan County, Minnesota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 2:00 PM CDT (19:00 UTC)
Expired
Jun 19, 2014, 3:00 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN

Counties Brown County, MN, Martin County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 148 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.0 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-80 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS83 KMPX 191900
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CDT THU JUN 19 2014

MNZ074-082-091-192000-
BROWN-MARTIN-WATONWAN-
200 PM CDT THU JUN 19 2014

...STRONG STORMS MOVING INTO SOUTH CENTRAL MINNESOTA...

AT 157 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BERGEN TO 3 MILES NORTHEAST
OF SUPERIOR TO 18 MILES SOUTHEAST OF SUPERIOR. THESE STORMS WERE
MOVING NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DUNNELL.
  SHERBURN.
  FAIRMONT.
  TRIMONT.
  CEYLON.
  SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4350 9487 4409 9487 4410 9508 4423 9510
      4427 9458 4350 9438 4349 9439
TIME...MOT...LOC 1859Z 209DEG 24KT 4381 9496 4347 9488
          4323 9475

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:28 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 19, 1:28 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
128 PM CDT THU JUN 19 2014

.UPDATE...FOR 18Z AVIATION DISCUSSION

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM CDT THU JUN 19 2014

ANOTHER ACTIVE NIGHT IS WINDING DOWN...AND FOR THE SECOND NIGHT IN A
ROW WE SAW SOME PRETTY IMPRESSIVE RAINFALL TOTALS RESULT FROM
TRAINING THUNDERSTORMS. TUESDAY NIGHT WAS MANKATO...AND LAST NIGHT
IT WAS WOOD LAKE...WHERE RADAR ESTIMATES SHOW 6 TO 7 INCHES OF RAIN
FELL...AND MUCH OF THAT CAME WITHIN THE FIRST 3 HOURS OF IT STARING
TO RAIN. UNFORTUNATELY...THE ATMOSPHERE THAT HELPED ALLOW THAT TO
HAPPEN WITH PWATS AOA 1.75" AND FREEZING LEVELS ABOVE 15K ARE STILL
IN PLACE AND WILL REMAIN SO UNTIL A COLD FRONT CURRENTLY BACK OVER
ERN SODAK CLEARS THE AREA TONIGHT.

FOR THIS MORNING...THE RAP SHOWS THE LLJ BECOMING BIFURCATED...WITH
ONE SEGMENT SAGGING SE ACROSS IA TOWARD NRN IL...WHILE ANOTHER
SECTION WILL BE ANGLING FROM SRN MN BACK TOWARD ERN NODAK. YOU CAN
SEE THE IMPACTS OF THIS LLJ SLIT OVER THE LAST HOUR ON REGIONAL
RADARS AS ACTIVITY HAS REALLY STARTED TO BECOME FOCUSED OVER NE IA.
THE SEGMENT OF THE LLJ DEVELOPING FARTHER TO THE NORTHWEST IS
HELPING FORCE AN INTENSE LINE OF STORMS CURRENTLY RACING NORTH
ACROSS ERN SODAK. WHAT THIS MEANS FOR THE MPX CWA IS THE CLUSTER OF
STORMS OVER ERN MN WILL BEGIN TO SLOWLY DIMINISH ACROSS WRN WI THIS
MORNING AS IT LOSES ITS LLJ FEED...WITH THE WRN LLJ SEGMENT
FOCUSING ACTIVITY INTO NW MN THIS MORNING. THIS WILL SEND US INTO
ANOTHER PRECIP BREAK PERIOD THAT WILL START BETWEEN 15 AND 18Z.

UNFORTUNATELY...THIS BREAK WILL BE VERY SHORT LIVED. AS THE SODAK
FRONT WORKS INTO WRN MN THIS AFTERNOON...CURRENT EXPECTATION IS THAT
YET ANOTHER LINE OF THUNDERSTORMS WILL DEVELOP NEAR A RWF/AXN LINE
BETWEEN 18Z AND 20Z THAT WILL THEN WORK EAST THROUGH THE OVERNIGHT
HOURS. MOST CAMS SHOW THIS SCENARIO PLAYING OUT...BUT THE SPC AND
ARW WRFS SHOW VERY LITTLE CONVECTION FORMING ALONG THE FRONT.
ALTHOUGH THE CURRENT FORECAST WEIGHS HEAVILY ON THE CONVECTING
MAJORITY...YOU CAN NOT COMPLETELY RULE OUT THE MORE LIMITED
SOLUTIONS DEPENDING ON HOW MUCH CONVECTION TONIGHT CAN OVERTURN THE
ATMOSPHERE. IF ENOUGH OVERTURNING OCCURS...THEN THOSE LIMITED
ACTIVITY SOLUTIONS MAY BE CORRECT. HOWEVER...WITH THE LOSS OF THE
MID LEVEL WARM AIR CAP...PREFER THE SOLUTIONS THAT SHOW ANOTHER
ROUND OF CONVECTION DEVELOPING ALONG THE BOUNDARY THIS AFTERNOON.

FOR THE SEVERE POTENTIAL...THINKING THE THREAT...THOUGH STILL
THERE...WILL NOT BE AS GREAT AS THE LAST COUPLE OF DAYS. ONE BIG
REASON IS THAT THE 5K TO 6K J/KG OF MLCAPE IN THE WARM SECTOR SEEN
TUESDAY AND WEDNESDAY WILL BE REPLACED BY A MUCH MORE MODEST 1K TO
2K J/KG TODAY. IN ADDITION...0-6KM SHEAR WILL BE RANGING FROM 35-40
KTS NEAR THE MN/SD BORDER /CLOSER TO THE UPPER LOW/ TO LESS THAN 20
KTS OVER WRN WI. THE ONE THING THAT IS BETTER TODAY THAN WHAT WE SAW
YESTERDAY ARE THE DYNAMICS AS A NEGATIVELY TILTED TROUGH APPROACHES
WRN MN BY 00Z WITHIN THE RIGHT ENTRANCE REGION OF A 70+ KT LLJ. MORE
BOUNDARY PARALLEL SHEAR THIS AFTERNOON FAVORS A LINEAR CONVECTIVE
MODE. THE MAIN THREAT WILL LIKELY BE DAMAGING STRAIGHT LINE
WINDS...AS THE SMALLER CAPES AND LINEAR MODE SHOULD BOTH HELP TO
SUPPRESS THE HAIL AND TORNADO THREATS /AS COMPARED TO THE LAST
COUPLE OF DAYS/.

THOUGH UNDER NORMAL CIRCUMSTANCES...A FRONT LIKE THIS AFTERNOONS
WOULD NOT TYPICALLY GARNER A FLASH FLOOD WATCH...THIS IS NOT A
TYPICAL SITUATION AS ALL BUT THE NRN TIER OF THE MPX CWA HAS SEEN 4
TO 10 INCHES OF RAIN SINCE FRIDAY ON TOP OF WHAT WAS ALREADY ONE OF
THE WETTEST STARTS TO A YEAR ON RECORD. WITH ONLY A SMALL BREAK IN
THE HEAVY RAINFALL EXPECTED...EXTENDED THE FLASH FLOOD WATCH OUT IN
TIME TO 6Z TONIGHT WEST OF I-35 AND TO 12Z TONIGHT EAST OF I-35. THE
WATCH WAS ALSO EXPANDED NORTH TO INCLUDE THE AREAS THAT HAVE
RECEIVED 3+ INCHES OF RAIN SINCE FRIDAY. ALSO ENDED THE WATCH AT 15Z
FOR THE FAR WRN COUNTIES...AS THE NEXT ROUND OF PRECIPITATION LOOKS
TO START OVER OR JUST EAST OF THOSE COUNTIES...SO CURRENT
EXPECTATIONS ARE THAT THE HEAVY RAIN THREAT WILL SHIFT EAST OF THOSE
COUNTIES AFTER THIS MORNING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 413 AM CDT THU JUN 19 2014

A DRIER POST FRONTAL AIR MASS IS EXPECTED BY FRIDAY MORNING ACROSS
THE FORECAST AREA WITH A SURFACE ACROSS CENTRAL AND EASTERN WI. WE
THINK THERE IS A DECENT CHANCE AT SUNSHINE AND MODEST W-SW FLOW
COMBINED WITH 16-19 C AT 850 MB TEMPS SHOULD YIELD HIGHS WELL INTO
THE 80S ACROSS MOST OF THE FORECAST AREA /WESTERN WI SHOULD BE A
FEW DEGREES COOLER THAN MN/. BY SATURDAY MORNING THE TROUGH ACROSS
THE NORTHERN HIGH PLAINS SHOULD BUILD SOUTH AND MOISTURE RETURN
SHOULD BRING PWATS BACK UP NEAR 1.5-1.75" IN THE FAR WESTERN
FORECAST AREA. THE RETURN OF WEAK 925-850MB MOISTURE TRANSPORT AND
FGEN BACK ACROSS NORTHERN NE AND EASTERN SD COULD MEAN A FEW
THUNDERSTORMS MAKE IT INTO WESTERN MN ON SATURDAY...BUT THE BETTER
FOCUS IS IN THE STATES THAT BORDER MN TO THE SOUTH AND WEST. THE
PRECIP SIGNAL ON SUNDAY IS MUDDLED WITH A SURFACE TROUGH AND AN
INCREASE IN CONVERGENCE AND OMEGA...BUT WE CAN'T PIN DOWN AN AREA
TO FOCUS POPS/WEATHER AT THIS TIME. AT THIS TIME...THE POTENTIAL
FOR WIDESPREAD HEAVY RAIN IS LOW AND THE OVERALL COVERAGE OF
STORMS SHOULD BE ISOLATED TO SCATTERED. DURING THIS TIME...THE
UPPER LOW THAT HAS BEEN CAMPED OUT TO OUR NORTHWEST DRIFTS SLOWLY
NORTH WITH TIME AND THE LONG WAVE FLOW TURNS MORE ZONAL /SLIGHT
RIDGING/. BOTH THE 19.00Z GFS/ECMWF AND TO SOME DEGREE NAM HAVE A
FAST-MOVING SHORTWAVE EMBEDDED IN THE PSEUDO-ZONAL FLOW ARRIVING
IN THE MID/UPPER MISSISSIPPI RIVER VALLEY BY MONDAY. THE SURFACE
BOUNDARY SHOULD BE STRETCHED OUT ACROSS KS/IA/WI WHICH SHOULD BE
THE MAIN FOCUS FOR THUNDERSTORMS EARLY NEXT WEEK. THE 00Z GFS IS
MUCH MORE AGGRESSIVE IN BRINGING IN COOLER AIR TO THE AREA AND
ASSOCIATED HIGH PRESSURE BY TUESDAY. 00Z GFS NOW SHOWING 850 TEMPS
OF 8C TO 10C FOR TUESDAY AND WEDNESDAY. 00Z EURO AND EVEN THE
PREVIOUS ENSEMBLE RUNS STILL HAS 850 TEMPS OF 12C TO 14C DURING
THAT TIME FRAME. THIS IS A BIG CHANGE FROM PAST GFS RUNS.
SO...MODEL CONSENSUS AND ENSEMBLES ARE THE WAY TO GO. IT IS
IMPORTANT TO NOTE THAT THE ECMWF HAS ALSO SHOWED AGREES IVE COLD
ADVECTION WITH A RUN OR TWO IN THE PAST 2-3 DAYS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 128 PM CDT THU JUN 19 2014

THE NEXT ROUND OF THUNDERSTORMS IS BEGINNING TO SHOW THE WHITES OF
ITS EYES OVER NORTHERN IOWA AND WESTERN MINNESOTA. EXPECT THIS
LINE TO FILL IN AND EXPAND EAST NORTHEAST ACROSS THE TAF AREA
MAINLY BETWEEN 21Z AND 06Z. PREVALENT MVFR CONDITIONS WITH BRIEF
IFR CONDITIONS WHEN THE STORMS ARRIVE ARE EXPECTED. THERE IS A
RISK...ALBEIT LOW...FOR GUSTY WINDS AND SMALL HAIL WITH THIS LINE
OF THUNDERSTORMS. SHOULD SEE THE BULK OF THE ACTIVITY MOVE OUT OF
MN BY 06 AND WEST CENTRAL WI BY 09Z. COULD SEE SOME BR IN THE WAKE
OF THE SHRA/TS AS WINDS DECREASE BELOW 5 KTS AND COUPLE WITH
CLEARING SKIES AND SATURATED SOIL CONDITIONS. VFR CONDITIONS ARE
THEN EXPECTED AFTER 15Z FRIDAY.

KMSP...
EXPECT THE NEXT ROUND OF SHRA/TS TO IMPACT KMSP BETWEEN 22Z AND
02Z. MVFR CONDITIONS WILL PREVAIL WITH BR POSSIBLE IN THE WAKE OF
THE STORMS. CIGS SCATTER OUT OVERNIGHT WITH VFR CONDITIONS BY
DAYBREAK FRIDAY. GUSTY EASTERLY WINDS THIS AFTERNOON GRADUALLY
VEER TO THE SOUTHEAST AND DECREASE BELOW 10 KTS FOR THIS
EVE...THEN BECOME LIGHT SOUTHWESTERLY OVERNIGHT.

/OUTLOOK FOR KMSP/

SAT...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS SW 5-10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS ESE 5 KTS BECMG WNW 5-10KTS.
MON...VFR. WINDS NW 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ057>061-065>069-
     073>077-082>085-091>093.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ062-063-070-078.

WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ023>028.

&&

SHORT TERM...MPG
LONG TERM...CLF
AVIATION...LS
Hazardous weather outlook, Jun 19, 1:10 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
110 PM CDT THU JUN 19 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201815-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
110 PM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER
NORTHERN IOWA AND WESTERN MINNESOTA AND LIFT EAST NORTHEAST ACROSS
CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE
AFTERNOON AND EVENING HOURS. THESE THUNDERSTORMS MAY PRODUCE HEAVY
RAINFALL AND COULD LEAD TO ADDITIONAL FLASH FLOODING. THE THREAT
FOR SEVERE THUNDERSTORMS WITH THIS ACTIVITY WILL BE PRIMARILY
ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA...MAINLY SOUTH OF A
GRANITE FALLS TO NEW PRAGUE LINE...WHERE ENOUGH CLEARING FROM THE
MORNING ACTIVITY WILL ALLOW THE ATMOSPHERE TO DESTABILIZE. THE
PRIMARY RISKS WOULD BE LARGE HAIL...DAMAGING WINDS...AND A TORNADO
OR TWO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM
RIVERS. MUCH OF THE CROW RIVER..MINNESOTA RIVER...AND THE MISSISSIPPI
RIVER FROM SAINT PAUL DOWN TOWARD RED WING WILL REACH FLOOD STAGE
BY THE WEEKEND. FURTHERMORE...MULTIPLE LOCATIONS ALONG THE CROW
AND LOWER MISSISSIPPI RIVERS WILL REACH MAJOR FLOOD STAGE. POINTS
ALONG THE ST CROIX RIVER WILL REACH FLOOD STAGE BY EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING
ACROSS SOUTH CENTRAL MINNESOTA.

In the hours before

Local storm report, Jun 19, 12:12 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1212 PM CDT THU JUN 19 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HEAVY RAIN       2 S THE LAKE MINNETONK  44.91N 93.46W
06/19/2014  M5.12 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 19, 12:48 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1248 PM CDT THU JUN 19 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            1 SSW CHASKA            44.81N 93.61W
06/19/2014                   CARVER             MN   NWS EMPLOYEE

            BAVARIA ROAD UNDER AT LEAST A FOOT OF WATER.
            ROAD WAS CLOSED.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 19, 1:01 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT THU JUN 19 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       CHANHASSEN              44.86N 93.56W
06/19/2014  M4.66 INCH       CARVER             MN   OFFICIAL NWS OB

            RAINFALL TOTAL SINCE 1AM AT NATIONAL WEATHER
            SERVICE IN CHANHASSEN

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 19, 1:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
106 PM CDT THU JUN 19 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       CHASKA                  44.82N 93.61W
06/19/2014  M5.85 INCH       CARVER             MN   COOP OBSERVER

            RAINFALL TOTAL SINCE 230 AM

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 19, 1:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
128 PM CDT THU JUN 19 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       3 E RICHFIELD           44.88N 93.22W
06/19/2014  M3.95 INCH       HENNEPIN           MN   ASOS

            RAINFALL TOTAL FROM 1 AM TO 1 PM AT
            MINNEAPOLIS ST. PAUL INTERNATIONAL AIRPORT.
            DAILY PRECIP RECORD. HIGHEST DAILY PRECIP
            AMOUNT RECORDED IN JUNE. 8TH HIGHEST
            CALENDAR DAY RAINFALL TOTAL BACK TO 1871 FOR
            TWIN CITIES.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 19, 2:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CDT THU JUN 19 2014

MNZ074-082-091-192000-
BROWN-MARTIN-WATONWAN-
200 PM CDT THU JUN 19 2014

...STRONG STORMS MOVING INTO SOUTH CENTRAL MINNESOTA...

AT 157 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BERGEN TO 3 MILES NORTHEAST
OF SUPERIOR TO 18 MILES SOUTHEAST OF SUPERIOR. THESE STORMS WERE
MOVING NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DUNNELL.
  SHERBURN.
  FAIRMONT.
  TRIMONT.
  CEYLON.
  SPRINGFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4350 9487 4409 9487 4410 9508 4423 9510
      4427 9458 4350 9438 4349 9439
TIME...MOT...LOC 1859Z 209DEG 24KT 4381 9496 4347 9488
          4323 9475

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:22 PM CDTSpecial Weather StatementMPXRedwood38 min
Jun 18, 9:36 PM CDTTornado WarningMPXRedwood, Yellow Medicine39 min
Jun 18, 10:10 PM CDTSpecial Weather StatementMPXBrown50 min
Jun 18, 10:20 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood40 min
Jun 18, 10:40 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine35 min
Jun 18, 10:44 PM CDTFlash Flood WarningMPXYellow Medicine8 hr
Jun 18, 10:45 PM CDTTornado WarningMPXRedwood, Yellow Medicine30 min
Jun 18, 11:10 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine50 min
Jun 18, 11:21 PM CDTSpecial Weather StatementMPXLac qui Parle54 min
Jun 18, 11:34 PM CDTRiver Flood WarningMPXCarver12 days
Jun 18, 11:38 PM CDTSpecial Weather StatementMPXBrown52 min
Jun 18, 11:47 PM CDTFlash Flood WarningMPXRedwood4 hr
Jun 19, 1:05 AM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley55 min
Jun 19, 3:28 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Washington2 hr
Jun 19, 6:07 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Scott113 min
Jun 19, 6:32 AM CDTSpecial Weather StatementMPXRenville43 min
Jun 19, 7:06 AM CDTFlash Flood WarningMPXHennepin6 hr
Jun 19, 7:35 AM CDTAreal Flood WarningMPXBrown, Carver, Chippewa, Le Sueur, McLeod, Nicollet and 6 more3 days
Jun 19, 7:50 AM CDTSpecial Weather StatementMPXLac qui Parle70 min
Jun 19, 7:56 AM CDTRiver Flood WarningMPXScott3 days
Jun 19, 8:07 AM CDTSevere Thunderstorm WarningMPXLac qui Parle53 min
Jun 19, 8:21 AM CDTSpecial Weather StatementMPXSwift54 min
Jun 19, 8:45 AM CDTAreal Flood WarningMPXAnoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 4 more3 days
Jun 19, 9:06 AM CDTAreal Flood WarningMPXMcLeod, Nicollet, Sibley6 hr
Jun 19, 9:08 AM CDTFlash Flood WarningMPXMcLeod, Nicollet, Sibley6 hr
Jun 19, 9:35 AM CDTFlash Flood WarningMPXCarver, Le Sueur, Scott, Sibley6 hr
Jun 19, 9:53 AM CDTFlash Flood WarningMPXDakota, Hennepin, Ramsey4 hr
Jun 19, 10:22 AM CDTFlash Flood WarningMPXCarver, Hennepin, Ramsey4 hr
Jun 19, 10:45 AM CDTSpecial Weather StatementMPXAnoka, Brown, Carver, Chippewa, Chisago, Dakota and 16 more2 hr
Jun 19, 11:47 AM CDTRiver Flood WarningMPXWright11 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXDakota, Ramsey, Washington16 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXDakota, Washington17 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXGoodhue14 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXGoodhue14 days
Jun 19, 12:11 PM CDTRiver Flood WarningMPXWashington11 days
Jun 19, 4:10 PM CDTTornado Warning Tornado observedMPXPope, Swift35 min
Jun 19, 4:15 PM CDTTornado Warning Tornado observedMPXDouglas, Pope, Stevens45 min
Jun 19, 4:40 PM CDTTornado Warning Tornado observedMPXChippewa, Renville35 min
Jun 19, 4:42 PM CDTTornado Warning Tornado observedMPXSwift48 min
Jun 19, 4:53 PM CDTTornado Warning Tornado observedMPXDouglas, Pope52 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.